# SDR CA001110008

- Difficulty date: October 21, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,030 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT OF VANCOUVER, C2 CARGO DOOR WARNING MESSAGE APPEARED.AIRCRAFT RETURNED TO VANCOUVER. 32V PROXIMITY SENSOR REPLACED AND SYSTEM CHECKED NORMAL.
